# SDR AWXA200600804

- Difficulty date: May 11, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 23,137 hours, 8,838 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Part number: 31075440
- Part serial: 4966
- Condition: Failed
- Location: Lt Elevator
- Part time: 23,137 hours, 8,838 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PHX - VIBRATION - CREW REPORTED AIRFRAME VIBRATION DURING CLIMB AND CRUISE.  MAINTENANCE PERFORMED ELEVATOR AND RUDDER FREE PLAY CHECKS IAW AWA TASK CARD I6B27301 AND F6C55302.  FOUND THE LEFT BLUE ELEVATOR FREE PLAY IN EXCESS OF .200, WAS AT .220.  MAINTENANCE REMOVED AND REPLACED THE LT BLUE ELEVATOR SERVO CONTROL IAW AIRBUS MM 27-34-51-00 AND TASK CARD F6C55302.
